MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; HIP CEMENTLESS STEM
Model Number 01.12.23SN
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2020: lot 154595: (b)(4) items manufactured and released on 07-dec-2015.Expiration date: 2020-11-24.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain due to a potted stem.The surgeon revised the stem and head with another company's product and revised the liner with a medacta liner 8 months after primary.The surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10157887
Report Number3005180920-2020-00344
Device Sequence Number2823770
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/24/2020
Device Model Number01.12.23SN
Device Catalogue Number01.12.23SN
Device Lot Number154595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;